MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 44MM +4MM, SEMICONSTRAINED, HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 44MM +4MM, SEMICONSTRAINED, HXE-PLUS
Catalog Number 509-01-444
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient required revision surgery to treat instability and possible infection.
 
Additional Manufacturer Narrative
The agent reported "(revised to treat instability (possible infection))".The previous surgery and the surgery detailed in this event occurred 5 months and 2 weeks apart.This evaluation is limited in scope as limited information was provided to djo surgical - austin for review.If information regarding cultures identified in the infection, the severity of the infection or any other relevant information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported devices were the source or had a direct connection with the patient's infection.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was a nonconformance associated with the concomitant part #508-44-101, 44mm rsp glen hd +8mm which documents that out of 10 parts lot, 1 item was rejected and scrapped during cmm operation.Second, there was an ncmr#74890 associated with the concomitant part #506-03-118, screw, locking bone, rsp, 5x18 which document that out of 93 parts lot, 1 item was rejected due to different lot number.Later, the rejected part was returned to vendor.Third, there was a nonconformance associated with the same part which documents that out of 93 parts lot, 1 item was rejected during flow bench verification.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review nventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to infection and instability.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the possible infection or inhibited the patient's immune system.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.

Brand Name
DJO SURGICAL
Common Device Name
RSP MONOBLOCK SOCKET INSERT, 44MM +4MM, SEMICONSTRAINED, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23353647
Report Number1644408-2025-01549
Device Sequence Number8806979
Product Code KWS
UDI-Device Identifier00888912144681
UDI-Public00888912144681
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Catalogue Number509-01-444
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 LOT CODE 832C2429; 506-03-126 LOT CODE 834C2482; 506-03-130 LOT CODE 835C2397; 508-32-204 LOT CODE 769P3520; 508-44-101 LOT CODE 877C1233
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale